# SDR 08FDEA03699

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 488 GL IS CHAFED AT & AROUND THE FASTENER HOLES.  BLENDED CHAFED AREAS,  FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01.   FABRICATED IAW EA 8-5480-123637 & DWG AUB 7036  EV  W.
